# SDR ZB0R20090002

- Difficulty date: November 23, 2009
- Submitted: November 23, 2009
- Operation: General aviation
- Aircraft: N41331
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7435169
- Aircraft time: 7,068 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 761039
- Condition: Shorted
- Location: Control Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELECTRIC TRIM INOPERATIVE. TROUBLESHOT SYS AND FOUND SHORTED WIRING AT TRIM THUMB SWITCH ON CONTROL WHEEL. REPAIRED WIRING AND OPS CK OK.
